Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

I notice tingling, When I get anxious/angry/excited

Whenever I get agitated/angry, or excited, revved up, I notice tingling in my arm/hand/feet, and start to just feel different, sometimes get some chest sensations. All of this worries me. Is this just a normal reaction to stress/anxiety, and adrenaline/hormones are being released, or could this be a sign of an underlying problem, or high blood pressure, or that im taxin my heart and cardiovascular system? Either way I m worried. But I ve been to the doc/ER countless of times in the last year, had bloodwork, ekg s and they say they re totally normal.
Asked On : Sat, 19 Dec 2009
Answers:  1 Views:  3148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
When u get excited, Adrenaline is released in the body causing sweating &/or tingling sensation in the limbs. For the same reason, the heart beat increases giving u a feeling of a queer sensation in the chest. All this is normal & physiological. Excessive Adrenaline may cause blood pressure 2 rise but it will come down 2 normal when ur emotional situation returns 2 normal. Nothing 2 worry.
Answered: Sat, 19 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor